Abdominal vascular thrombosis in a 27-year-old girl after J&J vaccination

Extensive thrombosis of the vessels of the abdominal cavity was diagnosed in a 27-year-old girl, a resident of the island of Kerkyra, after being vaccinated with Johnson & Johnson.

She has “99% of a complication clearly related to the vaccine,” says the director of the ΠΓΝΠ hematology clinic.

A resident of Kerkyra was admitted to the Patras General University Hospital on Wednesday and is being treated for a rare side effect of vaccination

According to Argyris Simeonides, professor of hematology and director of the relevant department of the hospital, the patient’s complication was “clearly related to the vaccine.” The young woman was vaccinated by Johnson & Johnson about two weeks ago.

“Nothing threatens her life, but the complications are serious. We have to deal with extensive thrombosis of the vessels of the abdominal cavity, which is very rare both in our country and abroad. It is very important that from the first moment, when the patient showed symptoms, she received appropriate assistance from colleagues from the hospital in Kerkyra, ”said Mr. Simeonidis on the pages of Tempo24.news.

The professor had nothing more to say about the girl’s state of health, since he had to wait to see what effect the treatment would have on the body.





Source link

High-quality journalistic work cannot be free, otherwise it becomes dependent on the authorities or the oligarchs.
Our site is solely funded by advertising money.
Please disable your ad blocker to continue reading the news.
Best regards, editors